# SDR SWAA2025012875267

- Difficulty date: December 9, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,090 hours, 35,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN OB AFT FLAP LOWER SURFACE AT LT WING 2024-758672<[01] TOOL USED CALIPER PN: 500-196-30; SN: A23325649; DUE DATE: 31/DEC/24.;[02] TOOL USED ON ITEM 3: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 600; S/N: 120357005; DUE DATE: 10-JUN-25;[03] TOOL USED POSITECTOR PN: DF-631235; SN: AE-406428; DUE DATE: 26/AUG/25. HOT BONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 25/JAN/25;[04] TOOL USED POSITECTOR PN: NS2; SN: 110098; DUE DATE: 05/SEP/25;[05] TOOL USED ON STEP 18 TOOL USED: AUDIBLE BOND TESTER P/N: S-3; S/N: 064; DUE DATE: 27-AUG-25;[06] REPAIRED OB AFT FLAP LOWER SURFACE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. REFER TO INDIVIDUALS SIGNOFFS BELOW;[07] JOB COMPLETED  ITEM RII.
